MAUDE Adverse Event Report: DEPUY INTERNATIONAL LTD. 8010379 LCS MENIS BEARING STD+/15MM; KNEE TIBIAL BEARING/INSERT

DEPUY INTERNATIONAL LTD. 8010379 LCS MENIS BEARING STD+/15MM; KNEE TIBIAL BEARING/INSERT
Catalog Number 117826025
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code Pain (1994)
Date of Event 05/10/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It states a planned revision of knee inlay right side because of pe wear with continuing care product.
 
Additional Manufacturer Narrative
It states a planned revision of knee inlay right side because of pe wear with continuing care product.The reported event has been evaluated and will be monitored.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
LCS MENIS BEARING STD+/15MM
Common Device Name
KNEE TIBIAL BEARING/INSERT
Manufacturer (Section D)
DEPUY INTERNATIONAL LTD. 8010379
st. anthony's rd
leeds LS11 8 DT
UK  LS11 8 DT
MDR Report Key6980192
Report Number1818910-2017-27544
Device Sequence Number16653428
Product Code NJL
UDI-Device Identifier10603295007821
UDI-Public10603295007821
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2001
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 09/27/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number117826025
Device Lot NumberXRD-59
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/27/2017
Supplement Date Received by Manufacturer11/11/2017
Initial Report FDA Received Date10/26/2017
Supplement Report FDA Received Date11/16/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age83 YR
Patient Weight75